# SDR R61A20100293

- Difficulty date: June 28, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 14,412 hours, 9,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 17085084405
- Condition: Corroded
- Location: Lavatory Service
- Part time: 14,412 hours, 9,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON THE AFT LAV SERVICE PANEL.  MAINTENANCE REMOVED AND REPLACED THE LAV SERVICE PANEL BOX ASSEMBLY PER THE EMB SRM.  AC STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
